# SDR DALA2022080505376

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 7,729 hours, 3,515 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 601047-14AD SECTION I ACCOMPLISHED IN MSP DURING C CHECK.FO LLOW ON ACTION IS REQUIRED. ACCOMPLISH ERA 601047-14AD SECTION II EVERY 850 FH AFTER SECTION I UNTIL SECTION III. SECTION I REPAIR IS TIME LIMITED TO 8500 F H. THIS RESTRICTION IS TRACKED PER SECTION III.FURTHER ERA REVI SION IS REQUIRED FOR AIRCRAFT TO FLY BEYOND THIS LIMIT. ASSOCIATED AA 5327-01014 ADDED FOR AC 8121. (LP# 2348877)
